# SDR MALA040145

- Difficulty date: January 25, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT 3351, CONTROL COLUMN REQUIRES EXCESSIVE FORCE TO BANK AIRCRAFT TO THE LEFT.  DOES NOT SPRINGLOAD BACK TO POSITION ON GROUND.  MAINTENANCE FOUND LT AILERON CABLE TENSION LOW.  ADJUSTED CABLE TENSION WITHIN LIMITS IAW AMM 27-11-00-2.  LUBED LT AILERON SYS IAW MM REF AMM 27-11: ON GROUND-SPRING BACK MAY NOT OCCUR.  MAY REQUIRE NEGLIGIBLE CTRL WHEEL MOVEMENT TO RETURN FROM FULL DEFLECTION.  ALL CHECKS GOOD.
